advertisement
Question
Posted by: Worried | 2007/11/27

PND Meds

Dear Doc

Hope you could help me out.. I went to my general GP yesterday, as I believe I'm starting to head towards Post Natal, she gave me Serlife (50mg) to be taken for at least 3months, but I'm really quite scared of any side effects or any other funny symptoms/feelings.. please could you give me more information on this...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All mediations have side effects. These vary from person to person and many have no side effects at all. You can look at the package insert for the full list of possible side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement